Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sparklystuff

11th day and face is red, burning and swollen... to be expected?

Recommended Posts

I know your face is meant to get dry with roaccutane, but I developed very red, swollen painful skin just 3 days after starting my course. I look utterly rediculous because, aside from the red burn effect, my face has swollen (particularly on the right side) and my eyelids have puffed up. Can't help thinking I'm having an allergic reaction...? What do you think I should do? :confused:

Share this post


Link to post
Share on other sites

I'd call your derm just to make sure it's not an allergic reaction.

When I first started my course my face was red, itchy, and burning. It also got extrememy oily (as if it wasn't bad enough). My nose also looked swollen.

It went away after a little more then a week......

Share this post


Link to post
Share on other sites
I'd call your derm just to make sure it's not an allergic reaction.

When I first started my course my face was red, itchy, and burning. It also got extrememy oily (as if it wasn't bad enough). My nose also looked swollen.

It went away after a little more then a week......

Share this post


Link to post
Share on other sites

Sorry, have just realised you answered my question in your original post. My concentration span is shocking at the moment.

Hopefully, my skin will calm down soon. Can't imagine it could get much worse (if it does I think my eyes will close over!!!)

Share this post


Link to post
Share on other sites

You should call your doctor. It may be an allergic reaction to a binder or dye, and since there are several versions of isotretinoin on the market, switching to a different one might fix this. I wouldn't consider this reaction normal - redness yes, swelling - no.

Share this post


Link to post
Share on other sites

Yeh call the quack.

I had, still have terrible redness. My face was itchy, and my eyes puffy in the early stages, but I dont remember my actual face being puffy, I hope everything is ok!

Share this post


Link to post
Share on other sites
I know your face is meant to get dry with roaccutane, but I developed very red, swollen painful skin just 3 days after starting my course. I look utterly rediculous because, aside from the red burn effect, my face has swollen (particularly on the right side) and my eyelids have puffed up. Can't help thinking I'm having an allergic reaction...? What do you think I should do? :confused:

Share this post


Link to post
Share on other sites

Thanks so much for the replies!

I woke up this morning and much of the facial swelling had gone. Still have puffy eyes (I look a little bit like a bull dog right now - which is nice!!), but not as bad as yesterday I think.

Face is still bright red, itchy and scaley. But not as stingy and raw... so hopefully this is a good sign! I shall see what its like tomorrow and if my eyes are still puffed up I'll give her a call.

Lets hope this is worth it!! Is it true that the stronger your reaction to roaccutane, the better the results?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×